# SDR CA141104009

- Difficulty date: October 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 16,480 hours
- Engine: Pwa PT642A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: GRS7800
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) - ON DEPARTURE OPERATING ON AHRS NR 1, "RED" ROLL AND PITCH ANNUNCIATORS ON BOTH PILOT AND COPILOT PFD`S.  NR 1 PFD THEN SWITCHED TO AHRS NR 2.  THEN BOTH PFD`S TUMBLED.  AFTER 30 SECONDS BOTH PFD`S TURNED "BLACK" WITH "RED" X`S THROUGH THE EHSI AND EADI, WITH "YELLOW" "AHRS RETURN WINGS TO LEVEL" AND "AHRS NR 1 NEEDS SERVICE. RETURN FOR REPAIR" ANNUNCIATION ON PFD`S.  INFORMED BY MFG THAT THEY HAVE FILLED A REPORT IAW FAA 21.3 TO REPORT THE EVENT.  CURRENTLY WORKING WITH MFG TO RESOLVE ISSUE.
